MAUDE Adverse Event Report: Cook Ireland Ltd SOLUS BILIARY STENT AND INTRODUCER SET; FGE stents, drains and dilators for the biliary ducts

Cook Ireland Ltd SOLUS BILIARY STENT AND INTRODUCER SET; FGE stents, drains and dilators for the biliary ducts
Model Number G25672
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Codes Pain (1994); Ulcer (2274)
Date of Event 07/24/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Description of event the physician reported a cumulative total of 3 cases where the distal pigtail repeatedly eroded against the duodenal wall, causing duodenal ulcers.Patients began experiencing pain approximately one month post-placement, forcing the physician to perform premature stent removal.Currently, this stent is only available in a single thickness of 10fr, with no other size options provided.It is unclear whether this issue stems from the product design (e.G., pigtail configuration/size) or material hardness (e.G., high durometer causing tissue erosion).Therefore, the physician has submitted a formal product complaint requesting a full investigation by the manufacturer.Patient/event info - notes triage requested - (b)(6)2026: 1.Please describe the storage conditions of the device prior to use especially those pertaining to temperature and light exposure.Room temperature 25 °c, storage in closet.2.What is the reorder number, diameter and length of the wire guide that was used with this device in this procedure? this problem occurred during the period of stenting.There were no reorder stent.3.Was the wire guide lubricated prior to use? "[n/a, yes, no]" yes.4.Was the wire guide inspected for damage prior to use? "[n/a, yes, no]" no 5.Was the device at the center of the complaint inspected for damage prior to use? "[n/a, yes, no]" no 6.Were previous procedures i.E., sphincterotomy etc.Carried out prior to placing the complaint device? "[n/a, yes, no]" (if yes, please indicate the procedure performed.) yes, they did sphincterotomy.7.Did the patient involved exhibit altered anatomy or tortuous anatomy? "[n/a, yes, no]" no 8.Were any other defects observed on the device prior to return (other than the reported complaint issue? "[yes, no]" (if yes, please detail any other defects observed.) no 9.What is the endoscope manufacturer, the model number and working channel size that was used for the procedure? olympus tjf260 10.Does your medical facility have a service/maintenance schedule associated with its endoscopes? "[n/a, yes, no]" no 11.Was resistance encountered when advancing the wire guide to the target location? "[n/a, yes, no]" no 12.How did the physician determine the length of the stent to be used for the procedure? to pass the stricture.13.Where was the stricture located in the duct? in chd.14.Was the stricture dilated prior to placing the device? (if so, please indicate what device(s) were used.) no 15.After placement, was stent position verified? "[n/a, yes, no]" (if yes, please describe how) the stent migrated after placing for around 2 months.16.Were any modifications made to the complaint device or accessories used with the device in this procedure? (e.G., guiding catheter shortened, stent cut etc.) "[n/a, yes, no]" (if yes, please indicate what modifications were made:) no 17.Were any other defects (other than the complaint issue) observed on the device prior to return (e.G., kink)? "[n/a, yes, no]" (if yes, please specify what was observed and where on the device it was observed.) no additionally, (b)(4)references "three cases" but only one complaint form (containing patient-specific information) is available: are complaint form's available for the 2 other cases referenced? no.
 
Additional Manufacturer Narrative
Investigation is still pending, a follow up mdr will be submitted to include the investigation conclusions.

Brand Name
SOLUS BILIARY STENT AND INTRODUCER SET
Common Device Name
FGE stents, drains and dilators for the biliary ducts
Manufacturer (Section D)
Cook Ireland Ltd
o'halloran rd
national technology park
limerick
Manufacturer (Section G)
Cook Ireland Ltd
o'halloran rd
national technology park
limerick
Manufacturer Contact
sinead o'leary
o'halloran rd
national technology park
limerick 
+353()061334440
MDR Report Key50272695
Report Number3001845648-2026-00330
Device Sequence Number18787821
Product Code FGE
UDI-Device Identifier10827002256726
UDI-Public(01)10827002256726(17)281021(10)C2357842
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K851962
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Type of Report Initial
Report Date (Section B) 08/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG25672
Device Catalogue NumberZSS-10-5-RB
Device Lot NumberC2357842
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Event Location Hospital
Initial Date Received by Manufacturer 07/31/2026
Initial Report FDA Received Date08/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/21/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age78 YR
Patient SexMale
Patient Weight154 LB